Non-Parametric Prediction Intervals

Article

Hall, I.J.; Prairie, R.R.; Motlagh, C.K.   (1975, ASQC)   Sandia Laboratories, Albuquerque, NM; University of Detroit, Detroit, MI

Journal of Quality Technology    Vol. 7    No. 3
QICID: 5199    July 1975    pp. 109-114
List $10.00
Member $5.00

FOR A LIMITED TIME, ACCESS TO THIS CONTENT IS FREE!
You will need to be signed in.
New to ASQ? Register here.

Article Abstract

In this report one-sided and two-sided non-parametric prediction limits which are based on the smallest and/or largest ordered observations are derived. Tables which give the probabilities associated with various sample sizes are presented.

Keywords

Prediction intervals,Nonparametric methods


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.